# SDR MWEA97632

- Difficulty date: July 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- System (JASC): 2565 · Escape Slide
- Part: Evac Slide
- Part number: 113311
- Condition: Failed
- Location: Galley  Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHK, GALL DOOR EVAC SLIDE FAB DETERIORATED.  MAINT REMOVED AND REPLACED SLIDE.
